Couldn't find what you looking for?

TRY OUR SEARCH!

I took effexor for anxiety for 11 months plus I did counseling including EMDR. All of this was VERY effective, so I decided to stop the effexor. I tapered carefully off ending mid July '07. I did have some side effects, but not impossible. Now, in late September '07 I'm starting to have intense non-sensical dreams all night long and something close to leg cramps/restless legs. I suspect these are effexor related. Anyone know? How long before the withdrawal is finished? Anyone have a similar experience? Effexor induced hot flashes haven't yet stopped. Libido has not completely returned. Might my foggy brain be part of this? Any suggestions? I'm taking Omega 3s, SamE, and general vit supplements. Holy basil extract helped the intense dreams and seems to manage minor residual anxiety, too. Is this the effexor coming out of places stored in my body? Would nutritional cleansing help or make it worse? Oh, I remain anxiety free, by the way. The treatment--effexor plus psychotherapy--was completely effective. I highly recommend the EMDR.

Loading...

Hi! It too have been off effexor for 2 months now and have the leg restlessness at night and low libido too. I was wondering the same as you and was hoping this was all still withdrawal that would go away. I am also still iriitable more than usual and have a lower tolernace. I'm not giving up cause I had cognitive training and put 110% into getting better so it has to be my body still needing to adjust to life without the drug.
Reply

Loading...